Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Unified formalism of the linearized compressible flow fields

Author: Iwao Hosokawa
Journal: Quart. Appl. Math. 22 (1964), 133-142
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/167100
MathSciNet review: 167100
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Ward, Linearized theory of steady high-speed flow, Cambridge, at the University Press, 1955. MR 0067649
  • [2] Theodore von Karman, The similarity law of transonic flow, J. Math. Phys. Mass. Inst. Tech. 26 (1947), 182–190. MR 0022504, https://doi.org/10.1002/sapm1947261182
  • [3] K. Oswatitsch and F. Keune, The flow around bodies of revolution at Mach number 1, Proc. Conf. on High-Speed Aeronautics, Polytech. Inst. Brooklyn, N. Y., 1955, p. 113
  • [4] P. F. Maeder and H. U. Thommen, Some results of linearized transonic flow about slender airfoils and bodies of revolution, J. Aero. Sci. 23 (1956) 187
  • [5] Iwao Hosokawa, A refinement of the linearized transonic flow theory, J. Phys. Soc. Japan 15 (1960), 149–157. MR 0110383, https://doi.org/10.1143/JPSJ.15.149
  • [6] P. F. Maeder and H. U. Thommen, Linearized transonic flow about slender bodies at zero angle of attack., Trans. ASME Ser. E. J. Appl. Mech. 28 (1961), 481–490. MR 0136232
  • [7] J. R. Spreiter and A. Y. Alksne, Thin airfoil theory based on approximate solution of the transonic flow equation, NACA Rep. 1359 (1958), and Slender body theory based on approximate solution of the transonic flow equation, NASA Rep. 2 (1959)
  • [8] Karl-Richard Dorfner, Dreidimensionale Überschallprobleme der Gasdynamik, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0087428
  • [9] L. Schwartz, Théorie des distributions, Hermann, Paris, Vol. I (1950), Vol. II (1951)
  • [10] John R. Spreiter, On alternative forms for the basic equations of transonic flow theory, J. Aeronaut. Sci. 21 (1954), 70–72. MR 0058401
  • [11] A. Robinson and J. A. Laurmann, Wing theory, Cambridge, at the University Press, 1956. MR 0082299
  • [12] N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35

Additional Information

DOI: https://doi.org/10.1090/qam/167100
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society